On imbedding theorems for spaces of differentiable functions in domains
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 122-124 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1987_180_a68,
     author = {V. P. Il'in},
     title = {On imbedding theorems for spaces of differentiable functions in domains},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {122--124},
     year = {1987},
     volume = {180},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a68/}
}
TY  - JOUR
AU  - V. P. Il'in
TI  - On imbedding theorems for spaces of differentiable functions in domains
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1987
SP  - 122
EP  - 124
VL  - 180
UR  - http://geodesic.mathdoc.fr/item/TM_1987_180_a68/
LA  - ru
ID  - TM_1987_180_a68
ER  - 
%0 Journal Article
%A V. P. Il'in
%T On imbedding theorems for spaces of differentiable functions in domains
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1987
%P 122-124
%V 180
%U http://geodesic.mathdoc.fr/item/TM_1987_180_a68/
%G ru
%F TM_1987_180_a68
V. P. Il'in. On imbedding theorems for spaces of differentiable functions in domains. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 122-124. http://geodesic.mathdoc.fr/item/TM_1987_180_a68/